American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] S. J. Takiff. Rings of invariant polynomials for a class of Lie algebras . Trans. Amer. Math. Soc. 160 (1971) 249-262. MR 0281839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Erling Størmer. Irreducible Jordan algebras of self-adjoint operators . Trans. Amer. Math. Soc. 130 (1968) 153-166. MR 0217611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. D. Schafer. Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $p$ . Trans. Amer. Math. Soc. 94 (1960) 310-326. MR 0117262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. A. Albert and L. J. Paige. On a homomorphism property of certain Jordan algebras . Trans. Amer. Math. Soc. 93 (1959) 20-29. MR 0108524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bailey Brown and Neal H. McCoy. Prime ideals in nonassociative rings . Trans. Amer. Math. Soc. 89 (1958) 245-255. MR 0096713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Irving Kaplansky. Lie algebras of characteristic $p$ . Trans. Amer. Math. Soc. 89 (1958) 149-183. MR 0099359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Block. New simple Lie algebras of prime characteristic . Trans. Amer. Math. Soc. 89 (1958) 421-449. MR 0100010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marvin L. Tomber. Lie algebras of types ${\rm A}$, ${\rm B}$, ${\rm C}$, ${\rm D}$, and ${\rm F}$ . Trans. Amer. Math. Soc. 88 (1958) 99-106. MR 0099358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Willard E. Baxter. Lie simplicity of a special class of associative rings. II . Trans. Amer. Math. Soc. 87 (1958) 63-75. MR 0095866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles W. Curtis. Modular Lie algebras. II . Trans. Amer. Math. Soc. 86 (1957) 91-108. MR 0094415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1